Hodge-type decomposition in the homology of long knots.

K-REx Repository

Files in this item

This item appears in the following Collection(s)

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Journal of Topology following peer review. The definitive publisher-authenticated version (Turchin, V. (2010). Hodge-type decomposition in the homology of long knots. Journal of Topology, 3(3), 487-534) is available online at: http://jtopol.oxfordjournals.org/content/3/3.toc Except where otherwise noted, the use of this item is bound by the following: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Journal of Topology following peer review. The definitive publisher-authenticated version (Turchin, V. (2010). Hodge-type decomposition in the homology of long knots. Journal of Topology, 3(3), 487-534) is available online at: http://jtopol.oxfordjournals.org/content/3/3.toc

Search K-REx


Advanced Search

Browse

My Account

Statistics








Center for the

Advancement of Digital

Scholarship

cads@k-state.edu